Aa
A
A
Close
Avatar universal
Hormonal Imbalance/Dry Eyes
I had an attack of "dry eye" almost immediately after starting melatonin.  I wonder if it could contribute to "hormonal imbalance" in combination with a low-dose contraceptive pill, and cause dry eyes.

I'm also really curious:  why do attacks of "dry eye" involve only one eye?


This discussion is related to Relation of Melatonin and dry, irratated eyes?.
Cancel
1 Answers
Page 1 of 1
233488 tn?1310696703
Dry eyes usually effect both eyes if yours is just in one eye you're lucky.  Yes hormonal changes and imbalances can cause dry eyes. That's why it's so common in menopausal and post-menopausal women.  Use the search feature and read the many posts about dry eyes.  For moderate or severe dry eyes Restasis is the drug of choice (eye drop).

JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
Avatar universal
Blank
177275 tn?1438375244
Blank
Kansas City, MO
Avatar universal
Blank
Avatar universal
Blank
Trumbull, CT
Avatar universal
Blank
Jacksonville, FL
Avatar universal
Blank
Near Washington, DC